Uniquely Covered Groups

Abstract

In this paper, we investigate finite groups which have exactly one irredundant covering by proper subgroups.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Marc A. Brodie.

Additional information

2000 Mathematics Subject Classification: 20E07

Communicated by P. Hilton

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Brodie, M. Uniquely Covered Groups. Algebra Colloq. 10, 101–108 (2003). https://doi.org/10.1007/s100110300013

Download citation

Keywords:

  • finite covering
  • irredundant
  • partition
  • maximal subgroup